Feb 14, 2008
what foods should be eaten when taking navirapine/travauda to overcome sideffects
| Response from Dr. Henry
I haven't observed much of an impact of food on side effects of nevirapine/Truvada which is usually well tolerated. Tenofovor in the Truvada can cause persistent cramps/diarrhea in a small minority of patients. Use of calcium supplements, fiber tablets, anti-motility drugs can help that in some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Blowjob From A Prostitute
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Can A Male Get Pubic Lice From Public Restrooms?
- Can You Catch Hepatitis From Dry Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.